Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Pristiq help

Posted by zeitguest on July 1, 2009, at 1:10:41

In reply to Re: Pristiq help ihatedrugs, posted by Vincent_QC on May 15, 2009, at 8:56:48

I'v been on Pristiq for 7 weeks now (the first 4 weeks at 50mg, the rest at 100mg). So far it hasn't had much of a positive effect -- perhaps a slight mood elevation, but very negligible compared with my experience on Prozac. Side effects are as mild as the primary effects -- slight drowsiness in the afternoons, a slight lessening of sex drive and performance (but nothing as drastic as I felt on Prozac). No weight gain or loss.

At this point I will stick it out for the remainder of my 8-week prescription. But I am wondering now if this drug is for me. Not a lot of bang for the buck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zeitguest thread:895050
URL: http://www.dr-bob.org/babble/20090630/msgs/904140.html